Alert archive / Maine / Small Craft Advisories in 2017
Small Craft Advisory 13, NWS Gray, ME
NWS Gray, ME issued this small craft advisory at Jan 28, 2017, 3:16 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2017, 3:16 AM EST (08:16 UTC)
- Expired
- Jan 29, 2017, 8:45 PM EST
- In force
- 41 hr
- Issued by
- NWS Gray, ME
The text
As transmitted.
638 WHUS71 KGYX 280816 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 316 AM EST SAT JAN 28 2017 ANZ150-152-154-281200- /O.EXP.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ /O.NEW.KGYX.GL.W.0009.170128T0816Z-170128T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 316 AM EST SAT JAN 28 2017 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. * WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 40 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ151-153-282000- /O.EXP.KGYX.GL.W.0008.000000T0000Z-170128T0800Z/ /O.NEW.KGYX.SC.Y.0013.170128T0816Z-170128T2000Z/ PENOBSCOT BAY-CASCO BAY- 316 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
538 WHUS71 KGYX 281213 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 713 AM EST SAT JAN 28 2017 ANZ150-152-154-282000- /O.EXP.KGYX.GL.W.0009.000000T0000Z-170128T1200Z/ /O.EXA.KGYX.SC.Y.0013.000000T0000Z-170128T2000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 713 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS...WEST 20 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ151-153-282000- /O.CON.KGYX.SC.Y.0013.000000T0000Z-170128T2000Z/ PENOBSCOT BAY-CASCO BAY- 713 AM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
693 WHUS71 KGYX 281934 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 234 PM EST SAT JAN 28 2017 ...WINDS AND SEAS REMAIN HAZARDOUS THROUGH SUNDAY MORNING... ANZ150>154-291200- /O.EXT.KGYX.SC.Y.0013.000000T0000Z-170129T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 234 PM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
311 WHUS71 KGYX 290241 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 941 PM EST SAT JAN 28 2017 ...WINDS AND SEAS REMAIN HAZARDOUS THROUGH SUNDAY MORNING... ANZ150>154-291200- /O.CON.KGYX.SC.Y.0013.000000T0000Z-170129T1200Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 941 PM EST SAT JAN 28 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...MAINLY 3 TO 6 FT ALONG THE OUTER WATERS AND 2 TO 3 FT IN THE BAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
544 WHUS71 KGYX 290802 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 302 AM EST SUN JAN 29 2017 ...WINDS AND SEAS REMAIN HAZARDOUS THROUGH SUNDAY AFTERNOON... ANZ150>154-292215- /O.EXT.KGYX.SC.Y.0013.000000T0000Z-170130T0000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 302 AM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST THIS EVENING... * WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
964 WHUS71 KGYX 291941 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 241 PM EST SUN JAN 29 2017 ...WINDS AND SEAS REMAIN HAZARDOUS THROUGH EARLY MONDAY MORNING... ANZ150>154-301000- /O.EXT.KGYX.SC.Y.0013.000000T0000Z-170130T1000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 241 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
072 WHUS71 KGYX 300145 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 845 PM EST SUN JAN 29 2017 ANZ150>154-300245- /O.CAN.KGYX.SC.Y.0013.000000T0000Z-170130T1000Z/ COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- PENOBSCOT BAY- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM-CASCO BAY- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 845 PM EST SUN JAN 29 2017 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY LEVELS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 27, 11:25 PM EST, 3 hours 51 minutes earlier.
Area forecast discussion, Jan 27, 11:25 PM EST, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Gray ME 1125 PM EST Fri Jan 27 2017 .SYNOPSIS... A cold front will cross the region Friday night with northwesterly winds and colder air moving in for the weekend. Upslope snow showers will continue through the weekend. A second weak front will move through on Sunday bringing more mountain snow showers. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... 1125 PM Update... Snow showers have decreased in intensity as they continue to head south out of the mountains and into southern sections of Maine and portions of central New Hampshire late this evening. Expect the greatest chance for snow showers over southern areas to be in the next hour or so timeframe. Thereafter, the precipitation will become mainly an upslope event as much of the moisture receeds to the northern mountain regions. Otherwise, little in the way of changes to this forecast package. Update... Have issued a Winter Weather Advisory for COOS county where persistent snow showers will continue to accumulate the snow across the region overnight and into early Saturday morning. The visibility will be below a half mile a times, making for trecherous driving conditions. Have upped snowfall accumulations in central and northern areas as a short wave crosses the region through midnight, followed by more upslope precipitation. Also issuing Special Weather Statements for the heavy snow showers and isolated snow squalls over northern areas. Mesoscale models depict best chance for these snow showers to reach southern areas between 03z and 06z late this evening. Prev Update... Have updated the forecast based on latest trends. Radar animations continue to show snow showers over the higher terrain, with possibly locally heavier snow showers over the west-northwest facing terrain. A few of these snow showers may make a run at southern areas over the next few hours. Will have pops increasing with time over these southern/coastal locations, with the meso models peaking this chance for precip at around 03Z. Otherwise, very little in the way of changes to the winds, clouds, temperature and dew point forecasts. Prev Disc... Mostly cloudy skies and ongoing snow showers this afternoon as the cold front approaches. Winds have become westerly across most of the area and will turn more northwesterly through the evening with gusts up to 30mph. Upper level disturbance, as seen on water vapor, is just northwest of Ottawa ON and will move through the area in the evening. A brief period of heavier snow is possible but at this point more scattered showers seems more probable than a cohesive band of snow. Upstream observations show visibilities around 1 mile with snow showers. Have increased PoP above guidance, particularly into the coastal plain as Froude number continues to be high indicating showers may propagate along the front. Winds will diminish after midnight. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... The large scale cyclonic flow will continue through the start of the weekend. Expect mountain snow showers to stay in the mountains on Saturday. Have increased both QPF and Snow Amounts above the guidance as these upslope events tend to ring every drop of water out of the atmosphere. To the south of the mountains down through the seacoast cloudy skies will persist. Some breaks are possible along the coast. Winds will again pick up in the afternoon although not as strong as Friday. Wind gusts to 20mph through early afternoon across much of the area. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Overall forecast pattern keeps a broad and at times deep trough over the eastern half of the CONUS with some amount of ridging across the west. Differences between the models and among ensemble members within the different model camps begin rather early on (by day 3) with continuity suffering more thereafter. This mainly has to do with the north/south positional uncertainty of short wave energy in the mid week time frame. With cyclonic flow aloft during this time and weak surface troughs/cool fronts moving through rather frequently, have kept temperatures in the near-normal or slightly below normal range for the extended and mountain snow showers a possibility. Widespread snow showers will affect New Hampshire and Maine Tuesday through Thursday as a more robust surface frontal system moves through from west to east in association with short wave energy mentioned above. Cooler nights are expected late in the week and into next weekend as a colder Canadian airmass shifts south. && .AVIATION /06Z SATURDAY THROUGH WEDNESDAY/... Short Term... MVFR will be the rule through the weekend. HIE will hold onto snow showers right through Monday, with snow occasionally making it into LEB and AUG. To the south expect ceilings to increase to VFR by Saturday morning. Winds will be gusty tonight and pick up again Saturday morning from the northwest up to 18 kts. Long Term...VFR conditions to prevail for the majority of terminals in a persistent westerly flow pattern. HIE will see occasional MVFR or lower conditions in upslope SHSN...especially through the weekend. && .MARINE... Short Term... Increasing cold advection over the waters will result in wind gusts. Gale warnings were extended into the bays as the outer portion of especially Penobscot bay continues to show high wind gusts. Winds will peak overnight. Long Term...The coastal waters will remain locked in off shore flow thru the extended. Winds and seas will be near SCA thresholds thru the weekend...before diminishing early next week. A passing low pressure mid week may bring winds and seas again to SCA conditions. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...None. NH...Winter Weather Advisory until 9 AM EST Saturday for NHZ001-002. MARINE...Gale Warning until 3 AM EST Saturday for ANZ150>154. && NEAR TERM...Cannon SHORT TERM...Cannon LONG TERM...Cannon
Hazardous weather outlook, Jan 28, 2:44 AM EST, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 244 AM EST SAT JAN 28 2017 NHZ001-002-290745- NORTHERN COOS-SOUTHERN COOS- 244 AM EST SAT JAN 28 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WINTER WEATHER ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012-013-019-020-NHZ003>006-290745- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-INTERIOR CUMBERLAND-ANDROSCOGGIN-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- 244 AM EST SAT JAN 28 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MAINE...SOUTHWEST MAINE...WEST CENTRAL MAINE...WESTERN MAINE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. SNOW SHOWERS WILL CAUSE LIGHT ACCUMULATIONS OF SNOW THROUGH THIS MORNING. BRIEF PERIODS OF HEAVIER SNOWFALL ARE POSSIBLE WHICH COULD BRING A QUICK HALF INCH TO AN INCH OF SNOWFALL IN A SHORT AMOUNT OF TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ014-018-021>028-NHZ007>015-290745- SOUTHERN SOMERSET-INTERIOR YORK-KENNEBEC-INTERIOR WALDO-COASTAL YORK- COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-CHESHIRE-EASTERN HILLSBOROUGH- INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- WESTERN AND CENTRAL HILLSBOROUGH- 244 AM EST SAT JAN 28 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MAINE...SOUTHWEST MAINE...NEW HAMPSHIRE...CENTRAL NEW HAMPSHIRE AND SOUTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150-152-154-290745- COASTAL WATERS FROM STONINGTON, ME TO PORT CLYDE, ME OUT 25 NM- COASTAL WATERS FROM PORT CLYDE, ME TO CAPE ELIZABETH, ME OUT 25 NM- COASTAL WATERS FROM CAPE ELIZABETH, ME TO MERRIMACK RIVER, MA OUT 25 NM- 244 AM EST SAT JAN 28 2017 ...GALE WARNING IN EFFECT UNTIL 7 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ151-153-290745- PENOBSCOT BAY-CASCO BAY- 244 AM EST SAT JAN 28 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jan 27, 9:29 PM EST, 5 hours 47 minutes before
Special Weather Statement
National Weather Service Gray ME
929 PM EST FRI JAN 27 2017
MEZ007-012-013-019>021-024-025-NHZ002>004-280400-
Northern Oxford-Southern Oxford-Androscoggin-Interior
Cumberland-Southern Franklin-Kennebec-Coastal
Cumberland-Sagadahoc-Northern Grafton-Southern Coos-Northern Carroll-
929 PM EST FRI JAN 27 2017
...A SNOW SQUALL WILL AFFECT SOUTHWESTERN KENNEBEC...SOUTHERN
OXFORD...ANDROSCOGGIN...WESTERN LINCOLN...NORTHERN CUMBERLAND...
NORTHERN SAGADAHOC...SOUTH CENTRAL FRANKLIN...SOUTHERN COOS...
NORTHERN GRAFTON AND NORTHEASTERN CARROLL COUNTIES...
At 926 PM EST, a snow squall was located along a line extending from
near Littleton New Hampshire to Bethel and Livermore Falls in Maine.
This squall was moving southeast at 25 mph.
Locations impacted include...
Lewiston, Brunswick, Augusta, Conway, Gardiner, Littleton, Bridgton,
Fryeburg, Mechanic Falls, Bethel, Bethlehem, Lincoln, Naples, Turner,
Wiscasset, Oakland, Topsham, Rumford, Jay and Haverhill.
Visibilities may drop quickly to less than a quarter of a mile in
this squall. Snow may quickly accumulate to an inch or two in depth
in a short amount of time.
Use extra caution if you must travel into or through this snow
squall. Rapid changes in visibility and potentially slick roads are
likely to lead to accidents. Consider delaying travel until the
squall passes your location.
LAT...LON 4408 7203 4420 7206 4432 7203 4434 7185
4439 7181 4453 6976 4413 6971 4414 6976
4399 6986 4398 6985 4402 6981 4401 6970
4397 6972 4388 7217
TIME...MOT...LOC 0226Z 305DEG 22KT 4438 7161 4443 7018
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 27, 8:42 PM EST | Special Weather Statement | GYX | Oxford | 63 min |
| Jan 27, 9:29 PM EST | Special Weather Statement | GYX | Androscoggin, Kennebec | 91 min |
| Jan 28, 3:16 AM EST | Gale Warning | GYX | 4 hr | |
| Jan 27, 9:25 PM EST | Winter Weather Advisory | GYX | Coos | 10 hr |
Nearby
Small Craft Advisories in Maine, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.